# SDR CA031117004

- Difficulty date: November 13, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Boeing 727243
- Aircraft time: 47,787 hours
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 48,876 hours, 31,592 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE AIRCRAFT WAS ON A (C CHECK. UPON INSPECTION OF THE FUSELAGE, A QUESTIONABLE SCRATCH WAS FOUND AT STATION BS 700 STRINGER NR 1.  PAINT WAS STRIPPED AND NDT INSPECTION CARRIED OUT. A CRACK OF HALF INCH LONG WAS DISCOVERED. THE FUSELAGE WAS REPAIRED IAW SRM.
